# SDR SWAA2025082794273

- Difficulty date: July 22, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE ON FLOOR STRUCTURE LOCATED STA500I AND BETWEEN LBL21 TO RBL21 WL156 AT FWD CARGO COMPARTMENT.  REPLACED ANGLE FLOOR STRUCTURE LOCATED STA500I AND BETWEEN LBL21 TO RBL21 WL156 AT FWD CARGO COMPARTMENT IAW SRM 51-40-02-0G, AND DWG 143A9481, SHEET 17, REV-.
